MAUDE Adverse Event Report: COVIDIEN 1ML TB SYRINGE REGULAR LUER RP; SYRINGE, PISTON

COVIDIEN 1ML TB SYRINGE REGULAR LUER RP; SYRINGE, PISTON
Model Number 8881501400
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the plungers are not air tight and air is getting in the syringes.There was no patient harm.
 
Additional Manufacturer Narrative
A device history record (dhr) review of the reported lot no.833044x confirmed that the product was produced accomplishing quality requirements and released according to established procedures.The manufacturing site received sixty-seven packaged samples with this customer report.A complete investigation was performed.A visual inspection to the quality inspection standard was conducted.Hot core pin was identified on one of the syringe samples.No other issues were identified.Leak testing was performed.The leak test is conducted to verify the syringe draws, holds and expels fluid properly by inserting the syringe into a rubber block for resistance.The leak test was conducted using both a metal hub and a plastic hub.All sixty-seven syringe samples passed the leak testing.All 67 samples were tested and found to pass the leak testing.Without a failure to confirm the reported condition a more complete investigation cannot be performed to the full extent and the reported condition cannot be confirmed.A definitive root cause cannot be determined at this time.

Brand Name
1ML TB SYRINGE REGULAR LUER RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key9779774
Report Number1915484-2020-01139
Device Sequence Number14115967
Product Code FMF
UDI-Device Identifier10884521014053
UDI-Public10884521014053
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881501400
Device Catalogue Number8881501400
Device Lot Number833044X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/21/2020
Supplement Date Received by Manufacturer02/21/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date05/12/2020
Patient Sequence Number1